# SDR WX0A2021071973768

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 9,726 hours, 5,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 6874
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 11WL FAILED EPSU TEST / R&R EPSU 11WL PER AMM 33-51-38 PB 401"
